# SDR HEEA084471

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 13,211 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: SM20ACD200A21
- Condition: Malfunctioned
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RELAY MALFUNCTIONED, WARNING HORN NOISE, ANTI COLLISION LIGHT WAS BLINKING AND CAUTION PANEL LIGHT ON.  FOUND BATTERY SWITCH OFF.  CYCLED BATTERY SWITCH TWICE WITH NO CHANGE.
